# SDR ASOA2015052012858

- Difficulty date: April 23, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,826 hours, 10,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON PANEL 172CR, OVERWING, HAS A BROKEN WIRE.  FOUND WIRE BROKEN AT CONTACT PIN.  INSTALLED SERVICEABLE CONTACT PIN ON TO EMERGENCY LIGHT WIRE AT PANEL 172R IAW ESPM 20-16-00.  COMPLETED OPS TEST OF EMERGENCY LIGHT REF AMM TASK 33-51-00-710-802.  OPS CHECK GOOD.
